Interpolation of an analytic family of operators on variable exponent morrey spaces

Alexander Meskhi, Humberto Rafeiro, Muhammad Asad Zaighum

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we show the validity of Stein’s interpolation theorem on variable exponent Morrey spaces.

Original languageEnglish
Pages (from-to)335-346
Number of pages12
JournalHiroshima Mathematical Journal
Volume48
Issue number3
DOIs
Publication statusPublished - Nov 1 2018
Externally publishedYes

Keywords

  • Complex interpolation
  • Morrey spaces
  • Stein theorem
  • Variable exponent spaces

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Interpolation of an analytic family of operators on variable exponent morrey spaces'. Together they form a unique fingerprint.

Cite this